# SDR CA190620007

- Difficulty date: June 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: C07500031
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENG START : `ELECTRICAL FAULT` BLUE ADVISORY WITH ASSOCIATED INFO `24 ELECTRICAL FAULT - GEN INOP`   AIRCRAFT BACK TO STAND  CB RESET R GCU AND POWER REBOOT , ENG RUN PERFORMED WITHOUT FINDINGS  AIRCRAFT BACK IN SERVICE (TC# 20190620007)
